# SDR SWAA2019050832444

- Difficulty date: April 22, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, FORWARD CABIN FLOOR PANEL 222CF DAMAGED UPPER SURFACE PLIES, (BETWEEN BS. 270 TO BS. 420). REPAIRED FLOOR PANEL PER SRM.
